# SDR HYIA20240514001

- Difficulty date: May 10, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N903CA
- Make and model: Cessna 402C
- Aircraft serial: C4020047
- Aircraft time: 33,059 hours, 59,180 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Hub
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Alternator
- Component: Alternator, Cont
- Component part number: R649305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AN ALTERNATOR, THE HUB NUT WAS FOUND TO BE LOOSE, ALLOWING THE THRUST WASHER TO ROTATE BY HAND. THE COTTER PIN REMAINED IN PLACE. THE UNIT WAS REMOVED FROM SERVICE PENDING FURTHER INVESTIGATION.
